American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Søren Knudby. The weak Haagerup property. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jason Crann and Matthias Neufang. Amenability and covariant injectivity of locally compact quantum groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Matthias Neufang, Zhong-Jin Ruan and Nico Spronk. Completely isometric representations of $M_{cb}A(G)$ and $UCB(\hat G)^*$. Trans. Amer. Math. Soc. 360 (2008) 1133-1161. MR 2357691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Uffe Haagerup and Jon Kraus. Approximation properties for group $C\sp *$-algebras and group von Neumann algebras . Trans. Amer. Math. Soc. 344 (1994) 667-699. MR 1220905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anthony To Ming Lau and Ali Ülger. Some geometric properties on the Fourier and Fourier-Stieltjes algebras of locally compact groups, Arens regularity and related problems . Trans. Amer. Math. Soc. 337 (1993) 321-359. MR 1147402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul L. Patterson. Characterizations of algebras arising from locally compact groups . Trans. Amer. Math. Soc. 329 (1992) 489-506. MR 1043862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marek Bożejko and Tadeusz Pytlik. Weak uniqueness sets for discrete groups . Trans. Amer. Math. Soc. 241 (1978) 273-282. MR 0480852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William A. Greene. Projective limits in harmonic analysis . Trans. Amer. Math. Soc. 209 (1975) 119-142. MR 0376952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harvey A. Smith. Commutative twisted group algebras . Trans. Amer. Math. Soc. 197 (1974) 315-326. MR 0364538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia